# SDR 8LFA20231105001

- Difficulty date: November 5, 2023
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N856LF
- Make and model: Pilats PC1247E
- Aircraft serial: 1134
- Aircraft time: 9,620 hours
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Inlet
- Part number: 5302412140
- Condition: Cracked
- Location: Anti-Ice Syste,
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON MAINTENANCE INVESTIGATION IT WAS FOUND THAT THE ENGINE DEICE INLET LIP WAS CRACKED.
